Tadele Mengesha
TitleCited byYear
Global estimates for quasilinear elliptic equations on Reifenberg flat domains
T Mengesha, NC Phuc
Archive for Rational Mechanics and Analysis 203 (1), 189-216, 2012
842012
Nonlocal constrained value problems for a linear peridynamic Navier equation
T Mengesha, Q Du
Journal of Elasticity 116 (1), 27-51, 2014
782014
Weighted and regularity estimates for nonlinear equations on Reifenberg flat domains
T Mengesha, NC Phuc
Journal of Differential Equations 250 (5), 2485-2507, 2011
742011
The bond-based peridynamic system with Dirichlet-type volume constraint
T Mengesha, Q Du
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 144 (1…, 2014
702014
Results on nonlocal boundary value problems
B Aksoylu, T Mengesha
Numerical functional analysis and optimization 31 (12), 1301-1317, 2010
702010
Analysis of a scalar peridynamic model with a sign changing kernel
T Mengesha, Q Du
Discrete Contin. Dynam. Systems B 18, 1415-1437, 2013
612013
On the variational limit of a class of nonlocal functionals related to peridynamics
T Mengesha, Q Du
Nonlinearity 28 (11), 3999, 2015
432015
Nonlocal Korn-type characterization of Sobolev vector fields
T Mengesha
Communications in Contemporary Mathematics 14 (04), 1250028, 2012
282012
Localization of nonlocal gradients in various topologies
T Mengesha, D Spector
Calculus of Variations and Partial Differential Equations 52 (1-2), 253-279, 2015
242015
Sufficient conditions for strong local minima: The case of 𝐶 extremals
Y Grabovsky, T Mengesha
Transactions of the American Mathematical Society 361 (3), 1495-1541, 2009
242009
Characterization of function spaces of vector fields and an application in nonlinear peridynamics
T Mengesha, Q Du
Nonlinear Analysis 140, 82-111, 2016
202016
Direct approach to the problem of strong local minima in calculus of variations
Y Grabovsky, T Mengesha
Calculus of Variations and Partial Differential Equations 29 (1), 59-83, 2007
192007
Quasilinear Riccati type equations with distributional data in Morrey space framework
T Mengesha, NC Phuc
Journal of Differential Equations 260 (6), 5421-5449, 2016
142016
Multiscale analysis of linear evolution equations with applications to nonlocal models for heterogeneous media
Q Du, R Lipton, T Mengesha
ESAIM: Mathematical Modelling and Numerical Analysis 50 (5), 1425-1455, 2016
112016
Fractional Korn and Hardy-type inequalities for vector fields in half space
T Mengesha
Communications in Contemporary Mathematics 21 (07), 1850055, 2019
42019
Gradient weighted norm inequalities for linear elliptic equations with discontinuous coefficients
K Adimurthi, T Mengesha, NC Phuc
Applied Mathematics & Optimization, 1-45, 2018
42018
Solvability of nonlocal systems related to peridynamics
M Kassmann, T Mengesha, J Scott
arXiv preprint arXiv:1805.08817, 2018
42018
Weighted- estimates for weak solutions of degenerate and singular elliptic equations
D Cao, T Mengesha, T Phan
arXiv preprint arXiv:1612.05583, 2016
42016
Multiscale analysis of linearized peridynamics
T Mengesha, Q Du
Communications in Mathematical Sciences 13 (5), 1193-1218, 2015
42015
Representation formulas for L norms of weakly convergent sequences of gradient fields in homogenization
R Lipton, T Mengesha
ESAIM: Mathematical Modelling and Numerical Analysis 46 (5), 1121-1146, 2012
32012
The system can't perform the operation now. Try again later.
Articles 1–20